MathSciNet Relay Station
MathSciNet bibliographic data
MR770455 31C25 (26D15 31C12 47D07)
Varopoulos, Nicholas Th. Une généralisation du théorème de Hardy-Littlewood-Sobolev pour les espaces de Dirichlet. (French) [A generalization of the Hardy-Littlewood-Sobolev theorem for Dirichlet spaces] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 14, 651–654.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement